Originally Posted by Ntj2033
what can we do to give some relief for arteries hardening.....her stomach is also really bloated. could that be an issue with her kidneys?
There really isn't anything that can be done for hardening of the arteries from shooting (fibrosis). Hardneing of the arteries happens basically three ways. Old age, atherosclerosis (high blood pressure
, high cholesterol, etc..), or fibrosis from direct scar tissue build-up. You can prevent more damage by stopping usage, but there isn't anyway to reverse this damage once it is done.
Stomach bloating isn't a very specific description, but if you are talking about ascites (fluid build-up within the abdomen) that is a very typical manifestation of cirrhosis (end-stage liver disease). If she has any other symptoms, such as jaundice (yellowing of skin or eyes), tremor in her hands, dilated blood vessels on her abdomen, musty smelling breath, increase size/amount of breast tissue (gynecomastia), I would highly recommend that she go get a liver panel done to see what her liver function is like.
If it was an issue with her kidneys (a thing called focal segmental glomerulosclerosis is common among IV-drug
users) it would be more likely that she would have fluid build-up in her legs/ankles (edema).
If you have anymore specific questions about this stuff feel free to DM me,